This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Asymptotic Approximations for the Number of Fanout-Free Functions
December 1978 (vol. 27 no. 12)
pp. 1180-1183
E.A. Bender, Department of Mathematics, University of California
Expressions are derived for the approximate number of functions realized by various n-variable fanout-free networks. Six recently studied networks are considered. It is shown that the relative number of functions realized by two networks for small and large n is quite different in certain cases.
Index Terms:
switching functions, Asymptotic approximations, cascades, combinatorial logic, fanout-free networks, function enumeration
Citation:
E.A. Bender, J.T. Butler, "Asymptotic Approximations for the Number of Fanout-Free Functions," IEEE Transactions on Computers, vol. 27, no. 12, pp. 1180-1183, Dec. 1978, doi:10.1109/TC.1978.1675021
Usage of this product signifies your acceptance of the Terms of Use.